Publications by group members

2022

Collapse-invariant properties of spaces equipped with signals or directions

S. Ebli / Director(s) : K. Hess Bellwald 

Lausanne: EPFL

2022

p. 158.

DOI : 10.5075/epfl-thesis-9158

Hopf algebras and Hopf-Galois extensions in infinity-categories

A. Ergus / Director(s) : K. Hess Bellwald 

Lausanne: EPFL

2022

p. 124.

DOI : 10.5075/epfl-thesis-9067

From Trees to Barcodes and Back Again: A Combinatorial, Probabilistic and Geometric Study of a Topological Inverse Problem

A. E. Garin / Director(s) : K. Hess Bellwald 

Lausanne: EPFL

2022

p. 163.

DOI : 10.5075/epfl-thesis-9852

2021

Quasi-categories vs. Segal spaces: Cartesian edition

N. Rasekh 

Journal of Homotopy and Related Structures

2021-08-20

Vol. 16 , p. 563–604.

DOI : 10.1007/s40062-021-00288-2

Filter quotients and non-presentable (∞,1)-toposes

N. Rasekh 

Journal of Pure and Applied Algebra

2021-04-14

Vol. 225 , num. 12, p. 106770.

DOI : 10.1016/j.jpaa.2021.106770

Realizing doubles: a conjugation zoo

W. Pitsch; J. Scherer 

Proceedings Of The Royal Society Of Edinburgh Section A-Mathematics

2021-04-01

Vol. 151 , num. 2, p. 509-524.

DOI : 10.1017/prm.2020.24

Conjugation spaces are cohomologically pure

W. Pitsch; N. Ricka; J. Scherer 

Proceedings Of The London Mathematical Society

2021-02-01

Vol. 123 , num. 3, p. 313-344.

DOI : 10.1112/plms.12399

The cotangent complex and Thom spectra

N. Rasekh; B. Stonek 

Abhandlungen Aus Dem Mathematischen Seminar Der Universitat Hamburg

2021-01-27

Vol. 90 , num. 2, p. 229-252.

DOI : 10.1007/s12188-020-00226-8

Algebraic Homotopy Interleaving Distance

N. Berkouk 

Geometric Science Of Information (Gsi 2021)

2021-01-01

5th International Conference on Geometric Science of Information (GSI), Paris, FRANCE, Jul 21-23, 2021.

p. 656-664

DOI : 10.1007/978-3-030-80209-7_70

Every Elementary Higher Topos Has A Natural Number Object

N. Rasekh 

Theory And Applications Of Categories

2021-01-01

Vol. 37 , p. 337-377.

Homotopical relations between 2-dimensional categories and their infinity-analogues

L. Moser / Director(s) : K. Hess Bellwald; J. Scherer 

Lausanne: EPFL

2021

p. 222.

DOI : 10.5075/epfl-thesis-8678

Synthesis of branching morphologies

L. Kanari; K. P. Bellwald; H. Markram 

Patent number(s) :

  • US2022414436 (A1)
  • EP4032103 (A1)
  • CN114787939 (A)
  • KR20220084391 (A)
  • WO2021078588 (A1)

2021

giotto-tda: A Topological Data Analysis Toolkit for Machine Learning and Data Exploration

G. Tauzin; U. Lupo; L. Tunstall; J. B. Perez; M. Caorsi et al. 

Journal Of Machine Learning Research

2021-01-01

Vol. 22 .

Topology predicts long-term functional outcome in early psychosis

M. Fournier; M. Scolamiero; M. M. Gholam-Rezaee; M. Cleusix; R. Jenni et al. 

Molecular Psychiatry

2021

Vol. 26 , p. 5335–5346.

DOI : 10.1038/s41380-020-0826-1

2020

From Trees to Barcodes and Back Again: Theoretical and Statistical Perspectives

L. Kanari; A. Garin; K. Hess Bellwald 

Algorithms

2020-12-11

Vol. 13 , num. 12, p. 335.

DOI : 10.3390/a13120335

An effective proof of the Cartan formula: The even prime

A. M. Medina-Mardones 

Journal Of Pure And Applied Algebra

2020-12-01

Vol. 224 , num. 12, p. 106444.

DOI : 10.1016/j.jpaa.2020.106444

Twisting structures and morphisms up to strong homotopy

K. Hess; P-E. Parent; J. Scott 

Journal Of Homotopy And Related Structures

2020

Vol. 15 , p. 185–222.

DOI : 10.1007/s40062-019-00249-w

2019

Characteristic classes as complete obstructions

M. Rovelli 

Journal Of Homotopy And Related Structures

2019-12-01

Vol. 14 , num. 4, p. 813-862.

DOI : 10.1007/s40062-019-00232-5

Topological classification of retinal microglia during development

G. Colombo; A. Venturino; R. Schulz; L. Kanari; K. Hess et al. 

Investigative Ophthalmology & Visual Science

2019-07-01

Annual Meeting of the Association-for-Research-in-Vision-and-Ophthalmology (ARVO), Vancouver, CANADA, Apr 28-May 02, 2019.

Unique decomposition of homogeneous languages and application to isothetic regions

E. Haucourt; N. Ninin 

Mathematical Structures In Computer Science

2019-05-01

Vol. 29 , num. 5, p. 681-730.

DOI : 10.1017/S0960129518000294

Configuration Spaces Of Products

W. Dwyer; K. Hess; B. Knudsen 

Transactions Of The American Mathematical Society

2019-02-15

Vol. 371 , num. 4, p. 2963-2985.

DOI : 10.1090/tran/7617

Injective And Projective Model Structures On Enriched Diagram Categories

L. Moser 

Homology Homotopy And Applications

2019-01-01

Vol. 21 , num. 2, p. 279-300.

DOI : 10.4310/HHA.2019.v21.n2.a15

The Homotopy Theory Of Coalgebras Over Simplicial Comonads

K. Hess; M. Kedziorek 

Homology Homotopy And Applications

2019-01-01

Vol. 21 , num. 1, p. 247-268.

DOI : 10.4310/HHA.2019.v21.n1.a11

2018

Generating and identifying functional subnetworks within structural networks

M. W. Reimann; M. C. Nolte; H. Markram; K. P. Hess Bellwald; R. Levi 

Patent number(s) :

  • US2018197069 (A1)

2018

Relative Homological Algebra Via Truncations

W. Chacholski; A. Neeman; W. Pitsch; J. Scherer 

Documenta Mathematica

2018-01-01

Vol. 23 , p. 895-937.

DOI : 10.25537/dm.2018v23.895-937

Using persistent homology to reveal hidden covariates in systems governed by the kinetic Ising model

G. Spreemann; B. Dunn; M. Botnan; N. Baas 

Physical Review E

2018

Vol. 97 , num. 3, p. 032313.

DOI : 10.1103/PhysRevE.97.032313

Homotopical Morita theory for corings

A. Berglund; K. Hess 

ISRAEL JOURNAL OF MATHEMATICS

2018

Vol. 227 , num. 1, p. 239-287.

DOI : 10.1007/s11856-018-1727-8

Homotopic Hopf-Galois extensions revisited

A. Berglund; K. Hess 

JOURNAL OF NONCOMMUTATIVE GEOMETRY

2018

Vol. 12 , num. 1, p. 107-155.

DOI : 10.4171/JNCG/272

A torus theorem for homotopy nilpotent loop spaces

C. Costoya; J. Scherer; A. Viruel 

ARKIV FOR MATEMATIK

2018

Vol. 56 , num. 1, p. 53-71.

DOI : 10.4310/ARKIV.2018.v56.n1.a5

A Topological Representation of Branching Neuronal Morphologies

L. Kanari; P. Dlotko; M. Scolamiero; R. Levi; J. Shillcock et al. 

NEUROINFORMATICS

2018

Vol. 16 , num. 1, p. 3-13.

DOI : 10.1007/s12021-017-9341-1

2017

Multidimensional Persistence and Noise

M. Scolamiero; W. Chacholski; A. Lundman; R. Ramanujam; S. Oberg 

Foundations Of Computational Mathematics

2017

Vol. 17 , num. 6, p. 1367-1406.

DOI : 10.1007/s10208-016-9323-y

Towards an (∞,2)-category of homotopy coherent monads in an ∞-cosmos

D. Zaganidis / Director(s) : K. Hess Bellwald 

Lausanne: EPFL

2017

p. 198.

DOI : 10.5075/epfl-thesis-7748

On chirality of toroidal embeddings of polyhedral graphs

S. Barthel 

Journal Of Knot Theory And Its Ramifications

2017

Vol. 26 , num. 8, p. 1750050.

DOI : 10.1142/S021821651750050X

Rational SO(2)- equivariant spectra

D. Barnes; J. P. C. Greenlees; M. Kedziorek; B. Shipley 

Algebraic And Geometric Topology

2017

Vol. 17 , num. 2, p. 983-1020.

DOI : 10.2140/agt.2017.17.983

A necessary and sufficient condition for induced model structures

K. Hess; M. Kedziorek; E. Riehl; B. Shipley 

Journal Of Topology

2017

Vol. 10 , num. 2, p. 324-369.

DOI : 10.1112/topo.12011

Toda frames, harmonic maps and extended Dynkin diagrams

E. Carberry; K. Turner 

Differential Geometry And Its Applications

2017

Vol. 52 , p. 142-157.

DOI : 10.1016/j.difgeo.2017.03.011

Cliques of Neurons Bound into Cavities Provide a Missing Link between Structure and Function

M. W. Reimann; M. Nolte; M. Scolamiero; K. Turner; R. Perin et al. 

Frontiers In Computational Neuroscience

2017

Vol. 11 , p. 48.

DOI : 10.3389/fncom.2017.00048

Topological Analyses Of Metabolomic Data To Identify Markers Of Early Psychosis And Disease Biotypes

M. Fournier; M. Scolamiero; M. Gholam-Rezaee; H. Moser; C. Ferrari et al. 

Schizophrenia Bulletin

2017

16th International Congress on Schizophrenia Research (ICOSR), San Diego, CA, MAR 24-28, 2017.

p. S211-S212

Localization Genus

J. M. Moller; J. Scherer 

Publicacions Matematiques

2017

Vol. 61 , num. 1, p. 259-281.

DOI : 10.5565/Publmat_61117_10

A Looping-Delooping Adjunction For Topological Spaces

M. Rovelli 

Homology Homotopy And Applications

2017

Vol. 19 , num. 1, p. 37-57.

DOI : 10.4310/HHA.2017.v19.n1.a3

Combinatorial presentation of multidimensional persistent homology

W. Chacholski; M. Scolamiero; F. Vaccarino 

Journal Of Pure And Applied Algebra

2017

Vol. 221 , num. 5, p. 1055-1075.

DOI : 10.1016/j.jpaa.2016.09.001

Towards new invariants for principal bundles

M. Rovelli / Director(s) : K. Hess Bellwald 

Lausanne: EPFL

2017

p. 174.

DOI : 10.5075/epfl-thesis-7610

2016

Homotopy Excision And Cellularity

W. Chacholski; J. Scherer; K. Werndli 

Annales De L Institut Fourier

2016

Vol. 66 , num. 6, p. 2641-2665.

DOI : 10.5802/aif.3074

Principal component component analysis of persistent homology rank functions with case studies of spatial point patterns, sphere packing and colloids

V. Robins; K. Turner 

Physica D-Nonlinear Phenomena

2016

Vol. 334 , p. 99-117.

DOI : 10.1016/j.physd.2016.03.007

Cellular Homotopy Excision

K. R. Werndli / Director(s) : K. Hess Bellwald; J. Scherer 

Lausanne: EPFL

2016

p. 288.

DOI : 10.5075/epfl-thesis-7127

Waldhausen K-theory of spaces via comodules

K. Hess; B. Shipley 

Advances in Mathematics

2016

Vol. 290 , p. 1079-1137.

DOI : 10.1016/j.aim.2015.12.019

The Hochschild complex of a twisting cochain

K. Hess 

Journal of Algebra

2016

Vol. 451 , p. 302-356.

DOI : 10.1016/j.jalgebra.2015.11.040

2015

Exponentiable Approach Spaces

D. Hofmann; G. J. Seal 

Houston Journal Of Mathematics

2015

Vol. 41 , num. 3, p. 1051-1062.

Cellular properties of nilpotent spaces

W. Chacholski; E. D. Farjoun; R. Flores; J. Scherer 

Geometry & Topology

2015

Vol. 19 , num. 5, p. 2741-2766.

DOI : 10.2140/gt.2015.19.2741

Progesterone and Overlooked Endocrine Pathways in Breast Cancer Pathogenesis

C. Brisken; K. Hess Bellwald; R. Jeitziner 

Endocrinology

2015

Vol. 156 , num. 10, p. 3442-50.

DOI : 10.1210/en.2015-1392

Exponential Kleisli Monoids as Eilenberg-Moore Algebras

D. Hofmann; F. Mynard; G. J. Seal 

Applied Categorical Structures

2015

Vol. 23 , num. 2, p. 137-157.

DOI : 10.1007/s10485-013-9328-5

Conditionally flat functors on spaces and groups

E. D. Farjoun; J. Scherer 

Collectanea Mathematica

2015

Vol. 66 , num. 1, p. 149-160.

DOI : 10.1007/s13348-013-0102-7

Goodwillie calculus and Whitehead products

B. Chorny; J. Scherer 

Forum Mathematicum

2015

Vol. 27 , num. 1, p. 119-130.

DOI : 10.1515/forum-2012-0038

Kan spectra, group spectra and twisting structures

M. Stephan / Director(s) : K. Hess Bellwald 

Lausanne: EPFL

2015

DOI : 10.5075/epfl-thesis-6466

Left-induced model structures and diagram categories

M. Bayeh; K. Hess; V. Karpova; M. Kedziorek; E. Riehl et al. 

Women In Topology: Collaborations In Homotopy Theory

2015

WIT: Women in Topology Workshop, Banff, Alberta, Canada, August 18–23, 2013.

p. 49-81

DOI : 10.1090/conm/641/12859

2014

Nilpotent -local finite groups

J. Cantarero; J. Scherer; A. Viruel 

Arkiv For Matematik

2014

Vol. 52 , num. 2, p. 203-225.

DOI : 10.1007/s11512-013-0181-4

Homotopic Hopf-Galois extensions of commutative differential graded algebras

V. Karpova / Director(s) : K. Hess Bellwald 

Lausanne: EPFL

2014

DOI : 10.5075/epfl-thesis-6150

The Boardman-Vogt tensor product of operadic bimodules

W. Dwyer; K. Hess 

Algebraic Topology: Applications and New Directions; 2014. p. 71-98.

ISBN : 978-0-8218-9474-3

The homotopy theory of coalgebras over a comonad

K. Hess; B. Shipley 

Proceedings of the London Mathematical Society

2014

Vol. 108 , num. 2, p. 484-516.

DOI : 10.1112/plms/pdt038

2013

Tensors, Monads And Actions

G. J. Seal 

Theory And Applications Of Categories

2013

Vol. 28 , p. 403-433.

Topological Complexity Of H-Spaces

G. Lupton; J. Scherer 

Proceedings Of The American Mathematical Society

2013

Vol. 141 , num. 5, p. 1827-1838.

DOI : 10.1090/S0002-9939-2012-11454-6

Conjugation spaces and equivariant Chern classes

W. Pitsch; J. Scherer 

Bulletin Of The Belgian Mathematical Society-Simon Stevin

2013

Vol. 20 , num. 1, p. 77-90.

DOI : 10.36045/bbms/1366306715

The Chu Construction For Complete Atomistic Coatomistic Lattices

B. Ischi; G. J. Seal 

Houston Journal Of Mathematics

2013

Vol. 39 , num. 1, p. 21-49.

Homotopy completion and topological Quillen homology of structured ring spectra

J. E. Harper; K. Hess 

Geometry & Topology

2013

Vol. 17 , num. 3, p. 1325-1416.

DOI : 10.2140/gt.2013.17.1325

Brace Bar-Cobar Duality

J. R. Young 

Documenta Mathematica : Journal der deutschen Mathematiker-Vereinigung

2013

Spaces With Noetherian Cohomology

K. K. S. Andersen; N. Castellana; V. Franjou; A. Jeanneret; J. Scherer 

Proceedings Of The Edinburgh Mathematical Society

2013

Vol. 56 , p. 13-25.

DOI : 10.1017/S0013091512000193

Parametrized K-theory

N. Michel 

Journal of K-theory

2013

Complete intersections in rational homotopy theory

J. P. C. Greenlees; K. Hess; S. Shamir 

Journal of Pure and Applied Algebra

2013

Vol. 217 , p. 636-663.

DOI : 10.1016/j.jpaa.2012.08.009

2012

Normal and conormal maps in homotopy theory

E. D. Farjoun; K. Hess 

Homology, Homotopy and Applications

2012

Vol. 14 , num. 1, p. 79-112.

DOI : 10.4310/HHA.2012.v14.n1.a5

Multiplicative structure in equivariant cohomology

K. Hess 

Journal Of Pure And Applied Algebra

2012

Vol. 216 , p. 1680-1699.

DOI : 10.1016/j.jpaa.2011.12.012

Long knots and maps between operads

W. Dwyer; K. Hess 

Geometry and Topology

2012

Vol. 16 , p. 919-955.

DOI : 10.2140/gt.2012.16.919

2011

Noetherian loop spaces

N. Castellana; J. A. Crespo; J. Scherer 

Journal of the European Mathematical Society

2011

Vol. 13 , p. 1225-1244.

DOI : 10.4171/JEMS/279

A counter-example to a conjecture of Felix

F. Simoncini 

Journal Of Pure And Applied Algebra

2011

Vol. 215 , p. 1398-1404.

DOI : 10.1016/j.jpaa.2010.09.001

Homotopic Descent over Monoidal Model Categories

P. Müller / Director(s) : K. Hess-Bellwald 

Lausanne: EPFL

2011

p. 110.

DOI : 10.5075/epfl-thesis-5200

2010

Order-adjoint monads and injective objects

G. J. Seal 

Journal Of Pure And Applied Algebra

2010

Vol. 214 , p. 778-796.

DOI : 10.1016/j.jpaa.2009.08.005

Bar constructions and Quillen homology of modules over operads

J. E. Harper 

Algebraic And Geometric Topology

2010

Vol. 10 , p. 87-136.

DOI : 10.2140/agt.2010.10.87

Homotopy theory of modules over operads and non-Sigma operads in monoidal model categories

J. E. Harper 

Journal Of Pure And Applied Algebra

2010

Vol. 214 , p. 1407-1434.

DOI : 10.1016/j.jpaa.2009.11.006

Catégories simpliciales enrichies et K-théorie de Waldhausen

I. Amrani / Director(s) : K. Hess-Bellwald 

Lausanne: EPFL

2010

p. 109.

DOI : 10.5075/epfl-thesis-4862

Categorical Foundations for K-theory

N. Michel / Director(s) : K. Hess-Bellwald 

Lausanne: EPFL

2010

p. 184.

DOI : 10.5075/epfl-thesis-4861

Twisting structures and strongly homotopy morphisms

K. Hess; J. Scott 

ArXiv

2010

A general framework for homotopic descent and codescent

K. Hess 

ArXiv

2010

The loop group and the cobar construction

K. Hess; A. Tonks 

Proceedings of the American Mathematical Society

2010

Vol. 138 , num. 5, p. 1861-1876.

DOI : 10.1090/S0002-9939-09-10238-1

2009

Homotopy theory of modules over operads in symmetric spectra

J. E. Harper 

Algebraic And Geometric Topology

2009

Vol. 9 , num. 3, p. 1637-1680.

DOI : 10.2140/agt.2009.9.1637

Coalgèbres d’Alexander-Whitney

T. Naïto / Director(s) : K. Hess-Bellwald 

Lausanne: EPFL

2009

p. 148.

DOI : 10.5075/epfl-thesis-4381

Homotopic Hopf-Galois extensions: foundations and examples

K. Hess 

Geometry and Topology Monographs

2009

Vol. 16 , p. 79-132.

DOI : 10.2140/gtm.2009.16.79

CoHochschild homology of chain coalgebras

K. Hess; P-E. Parent; J. A. Scott 

Journal of Pure and Applied Algebra

2009

Vol. 213 , num. 4, p. 536-556.

DOI : 10.1016/j.jpaa.2008.08.001

2008

The link between the infinite mapping class group of the disk and the braid group on infinitely many strands

J. Brunner / Director(s) : K. Hess-Bellwald 

Lausanne: EPFL

2008

p. 119.

DOI : 10.5075/epfl-thesis-4132

2007

Rational homotopy theory: a brief introduction

K. Hess 

Interactions between homotopy theory and algebra / Summer School on Interactions between Homotopy Theory and Algebra, University of Chicago, July 26-August 6, 2004, Chicago, Illinois

2007

University of Chicago, July 26-August 6, 2004.

p. 175-202

A model structure à la Thomason on 2 – CAT

K. Hess; P-E. Parent; A. Tonks; K. Worytkiewicz 

Journal of Pure and Applied Algebra

2007

Vol. 208 , p. 205-236.

DOI : 10.1016/j.jpaa.2005.12.010

A chain coalgebra model for the James map

K. Hess; P-E. Parent; J. Scott 

Homology, Homotopy and Applications

2007

Vol. 9 , num. 2, p. 209-231.

DOI : 10.4310/HHA.2007.v9.n2.a9

An algebraic model for the loop space homology of a homotopy fiber

K. Hess; R. Levi 

Algebr. Geom. Topol.

2007

Vol. 7 , p. 1699-1765.

DOI : 10.2140/agt.2007.7.1699

2006

Towards a general theory of homotopic Hopf-Galois extensions

C. Bujard 

2006

Advisor(s): K. Hess Bellwald

An alpine anthology of homotopy theory. Proceedings of the 2nd Arolla conference on algebraic topology, Arolla, Switzerland, August 24-29, 2004. (English)

D. Arlettaz; K. Hess 

2006

An algebraic model for mod 2 topological cyclic homology

K. Hess 

String Topology and Cyclic Homology; Birkhäuser, 2006. p. 97-163.

String Topology and Cyclic Homology

R. L. Cohen; K. Hess; A. A. Voronov 

Birkhäuser, 2006.

A canonical enriched Adams-Hilton model for simplicial sets

K. Hess; P-E. Parent; J. Scott; A. Tonks 

Advances in Mathematics

2006

Vol. 207 , num. 2, p. 847-875.

DOI : 10.1016/j.aim.2006.01.013

2004

Simulations as homotopies

K. Hess; P-E. Parent; A. Tonks; K. Worytkiewicz 

Electronic Notes in Theoretical Computer Science

2004

Vol. 100 , p. 65-93.

DOI : 10.1016/j.entcs.2004.08.016

Modèles tordus d’espaces de lacets libres et fonctionnels

S. Blanc / Director(s) : K. Hess-Bellwald 

Lausanne: EPFL

2004

p. 69.

DOI : 10.5075/epfl-thesis-3102

2003

Commutative free loop space models at large primes

N. Dupont; K. Hess 

Mathematische Zeitschrift

2003

Vol. 244 , num. 1, p. 1-34.

DOI : 10.1007/s00209-003-0206-y

Using the Topological Characterization of Synchronous Models

S. Blanc; R. Guerraoui; K. Hess; P. Kouznetsov; P-E. Parent et al. 

Electronic Notes in Theoretical Computer Science

2003

GEometry and Topology in COncurrency and distributed systems theory (Satellite workshop of DISC’02), Toulouse, France,

p. 36-47

DOI : 10.1016/S1571-0661(04)80834-X